# SDR DALA2022072005026

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 DENT ON FRAME STA 1260 BTW S-27R-S25R AND S- 27L-S-26L AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00244-DENT ON FRAME STA 1260 BTW S-27L-S-26L AT AFT CARGO COMPARTMENT WAS REPAIRED PER PRI 600777-14 REV.0 AND ERA 600777-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND STA. 1260 BTW S-25R AND S-27R DENT NOT WAS FOUND ONLY WEAR WAS FOUND AND ATTENDED WITH NRC 00697. (2324079)
